# SDR C2XA99CL119

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1143610441
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE RIGHT GEAR NEEDED TO BE CYCLED ONCE TO GET A DOWN AND LOCKED INDICATION LIGHT ON APPROACH.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT DOWN AND LOCKED SQUAT SWITCHES AND HARNESS IAW BEECHCRAFT MM 32-60-05, GEAR RETRACTION WAS GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
